Testing nonnested Euler conditions with quadrature-based methods of approximation
Eric Ghysels () and
Alastair Hall
Journal of Econometrics, 1990, vol. 46, issue 3, 273-308
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(90)90011-H
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Testing Non-Nested Euler Conditions with Quadrature-Based Methods of Approximation (1987)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:46:y:1990:i:3:p:273-308
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().